Gruppen und Lie-Algebren von rationalen Funktionen.

Max Koecher

Mathematische Zeitschrift (1969)

  • Volume: 109, page 349-392
  • ISSN: 0025-5874; 1432-1823

How to cite


Koecher, Max. "Gruppen und Lie-Algebren von rationalen Funktionen.." Mathematische Zeitschrift 109 (1969): 349-392. <>.

author = {Koecher, Max},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {349-392},
title = {Gruppen und Lie-Algebren von rationalen Funktionen.},
url = {},
volume = {109},
year = {1969},

AU - Koecher, Max
TI - Gruppen und Lie-Algebren von rationalen Funktionen.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 349
EP - 392
KW - generalized rings, nonassociative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.